# SDR IXXA0300082O

- Difficulty date: November 25, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 92,908 hours, 23,538 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Eng Panel
- Part time: 92,907 hours, 23,538 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM KTOL NR 3 ENGINE EGT STARTED TO FLUCUATE AND WENT OFF SCALE, IT THEN WENT BLANK AND STARTED WORKING AGAIN.  ALL OTHER INDICATION NORMAL.  CREW RETURNED AIRCRAFT TO KTOL.  AN INSPECTION IS ON GOING AS INFORMATION BECOMES AVAILABLE IT WILL BE PROVIDED.
